Pacific Journal of Mathematics

Some Poincaré series related to identities of $2\times 2$ matrices.

Patrick Halpin

Article information

Source
Pacific J. Math., Volume 107, Number 1 (1983), 107-115.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102720742

Mathematical Reviews number (MathSciNet)
MR701811

Zentralblatt MATH identifier
0519.16013

Subjects
Primary: 16A42
Secondary: 18F25: Algebraic $K$-theory and L-theory [See also 11Exx, 11R70, 11S70, 12- XX, 13D15, 14Cxx, 16E20, 19-XX, 46L80, 57R65, 57R67]

Citation

Halpin, Patrick. Some Poincaré series related to identities of $2\times 2$ matrices. Pacific J. Math. 107 (1983), no. 1, 107--115. https://projecteuclid.org/euclid.pjm/1102720742


Export citation

References

  • [1] E . F o r m a n e k , P . H a l p i n , W . - C .L i ,The P o i n c a r e series of t h e ring o f 2 X 2g e n e r i c matrices, J. Algebra, 69 (1981), 105-112.
  • [2] Y. Razmyslov, On a problem of Kaplansky, Izv.A.N.S.S.S.R. Sec.Math., 37 (1973), 479-496 (Russian). Translation: Math, USSR-Izv., Vol.7 (1973), No.3.